Aa
A
A
Close
Avatar universal
what medicine for mescular pain after cabg
My father have a bypass cabg 5 months ago. he is fine and improver day by day, but he was feeling his chest feels heavy and pain in arms and chest museles. what suggest medicine this type of pain.
Cancel
1 Answers
Page 1 of 1
Avatar universal
If he is taking any type of statins for his cholesterol, the most important point is not to alleviate the pain but to report it to his cardiologist because can be an side effect of those.

Jesus
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
11548417 tn?1440481484
Blank
Ger57
Netherlands
144586 tn?1284669764
Blank
caregiver222
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
tacolino
Ireland
Blank
BloodPressure Tracker
Monitor Your Blood Pressure
Start Tracking Now
Blank
HeartRhythm Tracker
Track your Heart Condition
Start Tracking Now
Heart Disease Community Resources
Top Heart Disease Answerers
159619 tn?1318997813
Blank
erijon
Salt Lake City, UT
11548417 tn?1440481484
Blank
Ger57
Netherlands
144586 tn?1284669764
Blank
caregiver222
Avatar f tn
Blank
achillea
CA
Avatar m tn
Blank
tacolino
Ireland